# SDR UPS08851690

- Difficulty date: January 2, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,818 hours, 47,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERCOSTAL BETWEEN STA 320-340 RBL 45 HAS CORROSSION.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL REF TRAVELER 78441190001, SRM 51-1-24, SRM 51-1-8, SRM 51-1-21 AND SRM 51-1-20D.
